# SDR AALA2019042209016

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 22,939 hours, 9,207 cycles
- System (JASC): 3400 · Navigation System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DECENT FL 320 AIRCRAFT PITCHED DOWN EXCEEDING .82 (.825) FOR 3 SECONDS. ACCOMPLISHED CARD 5-96-08 ( 08L00005055), AIRCRAFT IS WITHIN OPERATING LIMITS, PER CARD.
